Advertisement

A Control Problem for Parabolic Systems with Incomplete Information

  • Boris I. AnanyevEmail author
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11548)

Abstract

In this paper, abstract parabolic control systems in Hilbert space are considered. The state of the system is unknown, but there is an equation of measurement in discrete times. The initial state and disturbances are restricted by joint integral constraints. According to measurements, the information set is introduced that contains the true state of the system. This set includes all the states of the system that are compatible with the measurements. The preliminary aim of control consists in minimization of the terminal criterion depending of the information set. We suggest some statements of the problem based on the separation of control and observation processes. The optimal instants of transition from estimation to control are looked for as well. The approach is applied to distributed systems with partial derivatives and to systems with the deviation of time of retarded and neutral types. The approximation scheme are suggested and examples are considered.

Keywords

Control Evolutionary systems Information sets Incomplete information 

References

  1. 1.
    Lions, J.-L.: Some Aspects of the Optimal Control of Distributed Parameter Systems. SIAM, Philadelphia (1972)CrossRefGoogle Scholar
  2. 2.
    Yosida, K.: Functional Analysis. Springer, Berlin (1980).  https://doi.org/10.1007/978-3-642-61859-8CrossRefzbMATHGoogle Scholar
  3. 3.
    Krasovski, N.N.: Game problem on motion correction. Appl. Math. Mech. 33(3), 386–396 (1969)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Kurzhanski, A.B.: Control and Observation under Conditions of Uncertainty. Nauka, Moscow (1977). (in Russian)Google Scholar
  5. 5.
    Kurzhanski, A.B., Valyi, I.: Ellipsoidal Calculus for Estimation and Control. Birkhäuser, Boston (1997)CrossRefGoogle Scholar
  6. 6.
    Kurzhanski, A.B., Varaiya, P.: Dynamics and Control of Trajectory Tubes, Theory and Computation. Systems & Control: Foundations & Applications, vol. 85. Birkhäuser, Basel (2014).  https://doi.org/10.1007/978-3-319-10277-1CrossRefzbMATHGoogle Scholar
  7. 7.
    Liptser, R.S., Shiryayev, A.N.: Statistics of Random Processes, I General Theory, II Applications. Springer, New York (1978).  https://doi.org/10.1007/978-3-662-13043-8CrossRefzbMATHGoogle Scholar
  8. 8.
    Schweppe, F.: Uncertain Dynamic Systems. Prentice-Hall, Englewood Cliffs (1973)Google Scholar
  9. 9.
    Anan’ev, B.I.: Minimax quadratic problem of motion correction. Prikl. Matem. i Mech. 41(3), 436–445 (1977). (in Russian)MathSciNetGoogle Scholar
  10. 10.
    Ananev, B.I., Anikin, S.A.: Problem of reconstructing input signals under communication constraints. Autom. Remote Control 70(7), 1153–1164 (2009)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Ananev, B.I.: Correction of motion under communication constraints. Autom. Remote Control 71(3), 367–378 (2010)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Ananyev, B.I.: A control problem for evolutionary systems with incomplete information. In: IEEE Xplore Digital Library. Add. 09 July 2018: Stability and Oscillations of Nonlinear Control Systems (STAB): 14th International Conference (Pyatnitskiy’s Conference), Moscow, 30 May-1 June, Proceedings (2018).  https://doi.org/10.1109/STAB.2018.8408340
  13. 13.
    Ananyev, B.I., Gusev, M.I., Filippova, T.F.: Control and estimation of dynamical systems states with uncertainty. N.N. Krasovskii Institute of Mathematics and Mechanics UB of RAS. Siberian Branch of RAS, Novosibirsk (2018). (in Russian)Google Scholar
  14. 14.
    Ananyev, B.I., Gredasova, N.V.: Multistage motion correction of a linear-quadratic controlled system. Bull. UGTU-UPI 4(56), 280–288 (2005)Google Scholar
  15. 15.
    Ananyev, B.I., Gredasova, N.V.: Multistage correction of quasi-linear systems under discrete observations. Proc. Inst. Math. Mech. UB RAS 13(4), 3–13 (2007)Google Scholar
  16. 16.
    Strang, G., Fix, G.J.: An Analysis of the Finite Element Method. Prentice-Hall, Englewood Cliffs (1973)zbMATHGoogle Scholar
  17. 17.
    Curtain, R.F., Pritchard, A.J.: Infinite Dimensional Linear Systems Theory. Springer, Berlin (1978)CrossRefGoogle Scholar
  18. 18.
    Kerimov, A.K.: On the Galerkin’s approximation of optimal control problems for distributed systems of parabolic type. J. Comp. Math. Math. Phys. 19(4), 851–865 (1979). (in Russian)zbMATHGoogle Scholar
  19. 19.
    Gredasova, N.V.: Problems of multiple correction for controlled systems. Dissertation. IMM UB of RAS, Yekaterinburg (2012). (in Russian)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.N.N. Krasovskii Institute of Mathematics and Mechanics UB of RASYekaterinburgRussia
  2. 2.Ural Federal UniversityYekaterinburgRussia

Personalised recommendations